# SDR AALA20010541

- Difficulty date: March 11, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT IN SKIN, STATION 410 BELOW STRINGER 24L, ADL NR 0029.  INSTALLED DOUBLER STATION 410 BELOW STRINGER 24L PER SRM 53-30-3.  (M)
